# SDR DL72W954490

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2817W
- Make and model: Boeing 727247
- Aircraft serial: 20873
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R2 WINDOW OUTER PANE CRACKED PASSING THROUGH 23,000 ON CLIMBOUT.  REPLACED R2 WINDOW AND HEAT CONTROLLER.
